MAUDE Adverse Event Report: HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY

HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY
Model Number BREVDISP09
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a brevera breast biopsy procedure on (b)(6), 2025, the user successfully tested that disposable needle; however, once it was inserted into the breast for the procedure, the needle would not pull the saline or the lidocaine.It is reported that the biopsy procedure was unsuccessful and the procedure was aborted.No further information is currently available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.
 
Additional Manufacturer Narrative
An investigation was conducted: "the brevera needle worked when we tested it but once it was inserted into the breast for the procedure the needle wouldn't pull the saline or the lidocaine." visual inspection was conducted; however, once the box of the biohazard kit was opened, no device was found inside the box, the device was not returned for investigation, inside the box we only received a tray lid.Functional testing was not conducted.The sample is unable to test.No further actions or additional test could be performed.Hence, the complaint cannot be confirmed.This observation will be monitored and trended.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.

Brand Name
BREVERA BREAST BIOPSY SYSTEM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key23708822
Report Number1222780-2025-00615
Device Sequence Number10670362
Product Code KNW
UDI-Device Identifier15420045512863
UDI-Public(01)15420045512863(17)270924(10)25J24RX
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K163052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBREVDISP09
Device Catalogue NumberBREVDISP09
Device Lot Number25J24RX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown